Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Tuberculosis infection. Taking sandoz 4d, R.H.E-Kit, facing severe hair fall. Due to medication?

hie, i have been infected with tuberclosis ..and i have been takeing medication for it from past 3months and i have to continue it for more 3months ..for first 2 months i use to take sandoz 4d and than i started with R.H.E- KIT and even (becozyn c forte) and since the time i started with my medication i have faced alot of dis hairfall because of the medication?
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Hello ,
Welcome to HealthcareMagic forum.
Yes the hairfall is most probably a sideffect of the medication and it will resolve after completing the course .These medications also affect your liver , joints etc and you can avoid it to some extent by taking multvitamin supplement along with it. However you must not stop the medication for tuberculosis in between without your doctors advice .
So please consult your doctor for prescription of multivitamin supplements and alternative brand if possible to prevent the excessive hairfall .
Hope I have answered your query.
Wishing you good health.
Answered: Wed, 17 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor